MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1000000
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the aiming and the irradiation position were misaligned.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.

Brand Name
ACUPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25045407
Report Number2124215-2026-22960
Device Sequence Number9725762
Product Code GEX
UDI-Device Identifier07290109140292
UDI-Public(01)07290109140292(11)220915
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1000000
Device Catalogue NumberGA-1000000
Device Lot Number0000001213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/16/2026
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown